On the zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 506
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChoi, SoYoungko
dc.contributor.authorIm, Bo-Haeko
dc.date.accessioned2016-10-04T08:57:05Z-
dc.date.available2016-10-04T08:57:05Z-
dc.date.created2016-09-08-
dc.date.created2016-09-08-
dc.date.issued2016-09-
dc.identifier.citationJOURNAL OF NUMBER THEORY, v.166, pp.298 - 323-
dc.identifier.issn0022-314X-
dc.identifier.urihttp://hdl.handle.net/10203/213157-
dc.description.abstractWe prove that zeros in the fundamental domain for Gamma(+)(0)(2) of certain weakly holomorphic modular forms for Gamma(+)(0)(2) lie on the circle with radius 1/root 2. (C) 2016 Elsevier Inc. All rights reserved.-
dc.languageEnglish-
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE-
dc.titleOn the zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)-
dc.typeArticle-
dc.identifier.wosid000375177200022-
dc.identifier.scopusid2-s2.0-84962746539-
dc.type.rimsART-
dc.citation.volume166-
dc.citation.beginningpage298-
dc.citation.endingpage323-
dc.citation.publicationnameJOURNAL OF NUMBER THEORY-
dc.identifier.doi10.1016/j.jnt.2016.02.008-
dc.contributor.localauthorIm, Bo-Hae-
dc.contributor.nonIdAuthorChoi, SoYoung-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorWeakly holomorphic modular form-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0